MAUDE Adverse Event Report: MORTARA INSTRUMENT S12 GEN2 (N)SPO2 0IP AHA PRTR LAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

MORTARA INSTRUMENT S12 GEN2 (N)SPO2 0IP AHA PRTR LAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number SUR12-UAA-XXAAX
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that three s12 devices would not connect or remain connected to the surveyor central.There is no allegation of injury or death.A hillrom service technician will be going on site to investigate and resolve the issue.Hillrom is investigating this issue, and will report back with findings with a final report.
 
Event or Problem Description
Hillrom received a report from the customer that three s12 devices would either not connect or would have intermittent connection to the surveyor central.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The customer reported that three s12 devices would not connect or remain connected to the surveyor central.There is no allegation of injury or death.A hillrom service technician went on site to investigate the issue.The technician found that the usb cable watchdog was plugged into the incorrect usb port.The technician plugged the device into the correct usb port to resolve the issue.
 
Event or Problem Description

Brand Name
S12 GEN2 (N)SPO2 0IP AHA PRTR LAN
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
MDR Report Key11842098
Report Number2183461-2021-00006
Device Sequence Number4043606
Product Code MHX
UDI-Device Identifier00812345028416
UDI-Public812345028416
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSUR12-UAA-XXAAX
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1